# SDR UIEA2025062500802

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 120,653 hours, 18,547 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN, LOWER SURFACE OF L/H WING INBD AFT FLAP INBD SIDE.   PERFORM PERMANENT REPAIR - UPGRADE THE EXISTING REPAIR ON LOWER PANEL OF LT WING INBD AFT FLAP IAW EGAT EI NR: T2025A57M-1065 REV 1.  CONDITION CHECK IS SATISFACTORY.
